# SDR JJBA20110820001

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,179 hours, 3,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND ON A LINE CHECK F/A EMERGENCY LIGHT SWITCH BACK LIGHTING IN BOTH ON/OFF POSITIONS NOT WORKING.  R & R BULB AND PERFORMED OPS CHECK.  OPS CHECK WAS SATISFACTORY.
